Results 1 to 9 of 9
Like Tree1Likes
  • 1 Post By 2Sox

Thread: Help with acne

  1. #1
    Ramboner77 is offline New Member
    Join Date
    Jul 2018
    Posts
    4

    Help with acne

    Hi guys appreciate all your help. I'm 40, doing lots of reading.. So i finished my first 12 wk cycle in April starting Test at 250, jumping up to 375 after 2nd week then jumping to 500 at wk 9 for 4wks. Ran 1/4 Arimadex every other day. Post therapy ran chlomid at 50mg for 2-3 weeks. Everything was good until about half way through Clomid when lots of acne appeared mostly on my back. Today it's still quite bad. Any way to heal this up quicker then waiting or anything i can do??
    I'm waiting till this clears to start cycle 2 which will be a Dbol stack.
    I've never had bacne before.
    Also, would starting the new cycle help or possibly make it worse?
    Thanks again

  2. #2
    HoldMyBeer is offline Productive Member
    Join Date
    May 2018
    Posts
    1,886
    No idea, but you may want to rethink the amount of downtime before starting your next cycle.

  3. #3
    Ramboner77 is offline New Member
    Join Date
    Jul 2018
    Posts
    4
    Aug would be 3 months. Is this not the "standard"?

  4. #4
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    Pacific NW
    Posts
    2,488
    I took minocycline 100mg for three months, at my weight I could have taken 200mg. The most drastic, positive, effect was a side-effect of Amoxicillin (for an ear ache) at 800mg every 6 hrs. That was also the minimum for my weight. Also, the Amox was about a year after I had first broke out with the acne.

  5. #5
    HoldMyBeer is offline Productive Member
    Join Date
    May 2018
    Posts
    1,886
    Quote Originally Posted by Ramboner77 View Post
    Aug would be 3 months. Is this not the "standard"?
    My fault, misread that. I thought it said you started in april

  6. #6
    Loser123's Avatar
    Loser123 is offline Junior Member
    Join Date
    Jan 2018
    Posts
    85
    High estrogen? I've heard of this happening even on pct..

  7. #7
    2Sox's Avatar
    2Sox is offline Knowledgeable Member
    Join Date
    Jan 2013
    Posts
    2,084
    Hello Ram,

    First, get a good dermatologist. Ask him/her to call into a compounding pharmacy for Doxycycline topical cream. Works great. For those stubborn cysts, apply and cover with band aid. Of course, change every time you shower. Depending upon severity, it usually clears up in a few days. Dermatologists are now using Kenalog injections directly into the cysts that are problematic. Stings for a moment but this works wonders. Stubborn cysts can be incised and drained. You are numbed before this is done. Easy peezy.

    I've lived with this on and off since I was in my 20s. As a "senior", I don't usually have a problem with this now unless I go over my TRT maintenance dose. If you are doing high doses, acne will be your life....and you will be getting to know your dermatologist quite well. Probably visiting every two weeks at a minimum.

    It is believed that acne is based mostly on genetics, so it is what it is. However, diet does indeed play a role. Sugar is acne's food. At times, I've broken out after eating a couple of Oreos!

    As a side note I just increased my hCG from 525 iu/week to 700iu/week. My acne exploded! And I was just on 98mg/week of T. I literally had to stop T for awhile for my back to calm down.

    Hope this helps.

    P.S. Shout out to Kel and all my old friends!
    Richard Head likes this.

  8. #8
    Amuuzen's Avatar
    Amuuzen is offline Junior Member
    Join Date
    Jun 2018
    Posts
    86
    Kinda old thread but, as 2Sox said, see your dermatologist if you can. But, I don't think this is where you have to start. I would guess the flare up is more due to the length of time you were "on" T rather than the PCT itself. When you get back "on" this might flare even more/again.

    Standards - Prevent = Clean skin, exfoliate, decrease skin oil. Treat breakout = Isotretinoin/Accutane (Rx in the states), benzoyl peroxide (best OTC place to start, it's more of a spot treatment at night and after shower--back may require some help applying), oral and topical antibiotics (doxycycline, minocycline, erythromycin, etc). There is a lot of treatments available and a Derm or even PCP can point the way since there are many variables to consider (genetics, environment). Salicylic acid, retinols, sulfur, glycolic acid, anti-bacterial soaps, etc.

  9. #9
    Facecrash is offline Member
    Join Date
    May 2006
    Location
    usa
    Posts
    602
    In addition to getting the topics from your dermatologist the following helped me:
    -“body clear” body wash with aggressive scrub brush scrubbing
    -tanning 3x/week
    -stridex pads twice per day
    -increase water intake by 50%

    That cleared me up in less than 2 weeks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •